# SDR SWAA2017092116521

- Difficulty date: September 6, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 54,896 hours, 32,069 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 256A2284
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEADING EDGE FLAPS TRANSIT AMBER LIGHT ON AND OFF THROUGHOUT CLIMB AND CRUISE FLIGHT, WITH NR 6 LEADING EDGE FLAP AMBER LIGHT ON. R&R NR 6 SLAT INBOARD PROXY SENSOR PER AMM.
